Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 78, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 3 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 3 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
Representations of algebras by continuous sections
Karl Heinrich Hofmann.
Bull. Amer. Math. Soc. 78 (1972), 291-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347915
Holomorphic mappings: Survey of some results and discussion of open problems
Phillip A. Griffiths.
Bull. Amer. Math. Soc. 78 (1972), 374-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294718
The first Betti numbers of certain locally trivial fibre spaces
Bill Watson.
Bull. Amer. Math. Soc. 78 (1972), 392-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290293
The existence of solutions to classical variational problems without assuming convexity
V. Amdursky.
Bull. Amer. Math. Soc. 78 (1972), 394-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291925
Classification of the completely primary totally ramified orders with a finite number of nonisomorphic indecomposable lattices
K. W. Roggenkamp.
Bull. Amer. Math. Soc. 78 (1972), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291220
$2^{I} $ is homeomorphic to the Hilbert cube
R. Schori and J. E. West.
Bull. Amer. Math. Soc. 78 (1972), 402-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309119
A relativistic polaron without cutoffs in two space dimensions
Alan Sloan.
Bull. Amer. Math. Soc. 78 (1972), 407-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297271
The $\mathcal{L}$-matrix associated with nonselfadjoint differential operators
Charles Goldstein.
Bull. Amer. Math. Soc. 78 (1972), 411-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296756
A generalization of the Helly selection theorem
Keith Schrader.
Bull. Amer. Math. Soc. 78 (1972), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299740
De Rham’s integrals and Lefschetz fixed point formula for $d”$ cohomology
Yue Lin L. Tong.
Bull. Amer. Math. Soc. 78 (1972), 420-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296355
Generalized Ramsey theory for graphs
Václav Chvátal and Frank Harary.
Bull. Amer. Math. Soc. 78 (1972), 423-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291016
Values in differential games
Robert J. Elliott and Nigel J. Kalton.
Bull. Amer. Math. Soc. 78 (1972), 427-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295775
A remark on strong pseudoconvexity for elliptic operators
Victor Guillemin.
Bull. Amer. Math. Soc. 78 (1972), 432-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298205
Finite Hilbert transforms in $L^{p} $
R. K. Juberg.
Bull. Amer. Math. Soc. 78 (1972), 435-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291894
Coterminal families and the strong Markov property
A. O. Pittenger and C. T. Shih.
Bull. Amer. Math. Soc. 78 (1972), 439-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297019
A converse to Gauss’ theorem
William A. Veech.
Bull. Amer. Math. Soc. 78 (1972), 444-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289800
Varieties generated by modular lattices of width four
Ralph Freese.
Bull. Amer. Math. Soc. 78 (1972), 447-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289376
Harmonics on Stiefel manifolds and generalized Hankel transforms
Stephen S. Gelbart.
Bull. Amer. Math. Soc. 78 (1972), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480872
A radial averaging transformation, capacity and conformal radius
Moshe Marcus.
Bull. Amer. Math. Soc. 78 (1972), 456-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291429
Constructing isotopies in noncompact 3-manifolds
Marianne Brown.
Bull. Amer. Math. Soc. 78 (1972), 461-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298667
Generalized product theorems for torsion invariants with applications to flat bundles
Douglas R. Anderson.
Bull. Amer. Math. Soc. 78 (1972), 465-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293636
Which abelian groups can be fundamental groups of regions in euclidean spaces?
Bai Ching Chang.
Bull. Amer. Math. Soc. 78 (1972), 470-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312502
Strongly additive transformations and integral representations with measures of nonlinear operators
Jürgen Batt.
Bull. Amer. Math. Soc. 78 (1972), 474-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296772
Propagation of analyticity for solutions of differential equations of principal type
Karl Gustav Andersson.
Bull. Amer. Math. Soc. 78 (1972), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294840
Nonanalytic-hypoellipticity for some degenerate elliptic operators
M. S. Baouendi and C. Goulaouic.
Bull. Amer. Math. Soc. 78 (1972), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296507

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Modern Applied Algebra, by Garrett Birkhoff and Thomas C. Bartee.
Reviewer: Werner C. Rheinboldt
Bull. Amer. Math. Soc. 78 (1972), 383-385
Review information
Full-text PDF Free Access
Lebesgue's Theory of Integration, by Thomas Hawkins.
A History of Vector Analysis, by Michael J. Crowe.
The Development of the Foundations of Mathematical Analysis from Euler to Riemann, by I. Grattan-Guinness.
Die Genesis des abstrakten Gruppenbegriffes, by Hans Wussing.
Reviewer: William C. Waterhouse
Bull. Amer. Math. Soc. 78 (1972), 385-391
Review information
Full-text PDF Free Access